Corrigendum to "On Soft Topological Space via Semi-open and Semi-closed Soft Sets, Kyungpook Mathematical Journal, 54(2014), 221-236"
2
조회
0
다운로드
3
인용
0
참고문헌
키워드
초록
In this manuscript, we show that the equality relations of the two assertions (ix) and (x) of [Theorem 2.11, p.p.224] in [3] do not hold in general, by giving a concrete example. Also, we illustrate that Example 6.3, Example 6.7, Example 6.11, Example 6.15 and Example 6.20 do not satisfy a soft semi T0-space, a soft semi T1-space, a soft semi T2-space, a soft semi T3-space and a soft semi T4-space, respectively. Moreover, we point out that the three results obtained in [3] which related to soft subspaces are false, by presenting two examples. Finally, we construct an example to illuminate that Theorem 6.18 and Remark 6.21 made in [3] are not valid in general.
Abstract
In this manuscript, we show that the equality relations of the two assertions (ix) and (x) of [Theorem 2.11, p.p.224] in [3] do not hold in general, by giving a concrete example. Also, we illustrate that Example 6.3, Example 6.7, Example 6.11, Example 6.15 and Example 6.20 do not satisfy a soft semi T0-space, a soft semi T1-space, a soft semi T2-space, a soft semi T3-space and a soft semi T4-space, respectively. Moreover, we point out that the three results obtained in [3] which related to soft subspaces are false, by presenting two examples. Finally, we construct an example to illuminate that Theorem 6.18 and Remark 6.21 made in [3] are not valid in general.
참고문헌 (6)
- N. Cagman, "Soft topology", Comput. Math. Appl, 62, pp.351~358 (2011)
- F. Feng, "Soft sets combined with fuzzy sets and rough sets: a tentative approach", Soft Computing, 14, pp.899~911 (2010)
- Juthika Mahanta, "On Soft Topological Space via Semiopen and Semiclosed Soft Sets", Kyungpook Mathematical Journal, 54(2), pp.221~236 (2014), 경북대학교 자연과학대학 수학과[DOI]
- D. Molodtsov, "Soft set theory-first results", Comput. Math. Appl, 37, pp.19~31 (1999)
- M. Shabir, "On soft topological spaces", Comput. Math. Appl, 61, pp.1786~1799 (2011)
- I. Zorlutuna, "Remarks on soft topological spaces", Ann. Fuzzy Math. Inform, 3, pp.171~185 (2012)
